Now showing items 1-20 of 38

  • A geometric approach to the existence of orbits with unbounded energy in generic periodic perturbations by a potential of generic geodesic flows of T<sup>2</sup> 

    Delshams Valdés, Amadeu; Llave Canosa, Rafael de la; Martínez-Seara Alonso, M. Teresa (1999)
    Article
    Open Access
    We give a proof based in geometric perturbation theory of a result proved by J.N. Mather using variational methods. Namely, the existence of orbits with unbounded energy in perturbations of a generic geodesic flow in T^2 ...
  • Ampliación al espacio de una aplicación de la integración en el campo complejo para la solución de una cuestión de informática gráfica 

    Lerma Usero, Miguel Ángel (Institut d'Estadística de Catalunya, 1992)
    Article
    Open Access
    El teorema de los residuos de Cauchy sirve como base para un algoritmo que permite determinar la posición relativa de un punto respecto a una curva cerrada simple. La ampliación de este método al espacio tropieza con la ...
  • An extension problem for the CR fractional Laplacian 

    Frank, Rupert L.; González Nogueras, María del Mar; Monticelli, Dario D.; Tan, Jinggang (2015-01-01)
    Article
    Open Access
    We show that the conformally invariant fractional powers of the sub-Laplacian on the Heisenberg group are given in terms of the scattering operator for an extension problem to the Siegel upper halfspace. Remarkably, this ...
  • Constraint algorithm for k-presymplectic hamiltonian systems: application to singular field theories 

    Gràcia Sabaté, Francesc Xavier; Martín Grillo, Rubén; Román Roy, Narciso (World Scientific and Engineering Academy and Society (WSEAS), 2009-08-01)
    Article
    Open Access
    The k-symplectic formulation of field theories is specially simple, since only tangent and cotangent bundles are needed in its description. Its defining elements show a close relationship with those in the symplectic formulation ...
  • Constraint algorithm for singular k-cosymplectic field theories 

    Rivas Guijarro, Xavier (Universitat Politècnica de Catalunya, 2015-10)
    Master thesis
    Open Access
    The main objective of this thesis is to develop a constraint algorithm for singular k-cosymplectic field theories.
  • Cotangent bundle reduction with singularities 

    Rodríguez Olmos, Miguel Andrés (2010)
    Lecture
    Open Access
  • Deformaciones miniversales de parejas de tensores de segundo orden 

    Clotet Juan, Josep; Magret Planas, Maria dels Dolors; Peña Carrera, Marta (Universidad de Sevilla, 2007-09)
    Conference report
    Open Access
    Consideramos en el espacio de parejas de tensores tension y deformacion la relacion de equivalencia que se corresponde con cambios de base ortonormales. Identificandolas con parejas de matrices cuadradas, podemos utilizar ...
  • Differential Feedback of MIMO Channel Gram Matrices Based on Geodesic Curves 

    Sacristán Murga, Daniel; Pascual Iserte, Antonio (2010-12)
    Article
    Restricted access - publisher's policy
    This paper proposes a differential quantization strategy to be used in the feedback link of a multiple-input multiple-output (MIMO) communication system. This algorithm is applied to the channel Gram matrix using geodesic ...
  • Estudi de les estructures geomètriques dels sistemes dinàmics d'ordre superior 

    Prieto Martínez, Pedro Daniel (Universitat Politècnica de Catalunya, 2011)
    Master thesis
    Open Access
    El formalisme unificat Lagrangià-Hamiltonià de R. Skinner i R. Rusk fou desenvolupat originalment per a sistemes dinàmics autònoms de la mecànica clàssica. Més recentment s'ha generalitzat per a sistemes mecànics no autònoms ...
  • Formulación geométrica de las teorias Gauge y de Yang-Mills 

    Rivas Guijarro, Xavier (Universitat Politècnica de Catalunya, 2014-07)
    Bachelor thesis
    Open Access
    Este trabajo presenta todas las herramientas propias de la geometría diferencial necesarias para poder describir adecuadamente las teorías gauge y en particular las ecuaciones de Yang-Mills. Concretamente, el trabajo empieza ...
  • Gauss i els polígons 

    Lario Loyo, Joan Carles (2006-02-15)
    Audiovisual
    Open Access
    Per copsar el llegat de Gauss, cal tenir en compte què va fer, naturalment, però també què va deixar als altres per fer. En aquest article expositiu, mostrem aquest fet en el cas de la constructibilitat amb regle i ...
  • Geometría de Lorentz : de lenguaje a herramienta básica en relatividad general 

    Romero Sarabia, Alfonso (2005-02-09)
    Audiovisual
    Open Access
    "Desde que Einstein extendió el espacio-tiempo de Lorentz-Minkowski a una variedad de Lorentz curvada para modelar campos gravitatorios no nulos, la Geometría de Lorentz, en su aspecto local, ha sido la herramienta fundamental ...
  • Geometria de superficies : una aproximació a la figura de Gauss 

    Pascual Gainza, Pere (2005-09-14)
    Audiovisual
    Open Access
    "Gauss va publicar l’any 1827 Disquisitiones generales circa superficies curvas, obra que ha resultat fonamental en el desenvolupament de la geometria diferencial a partir del segle XIX. La documentació de la qual es disposa ...
  • Geometria de superficies: una aproximació a la figura de Gausss 

    Pascual Gainza, Pere (2014-01-31)
    Other
    Open Access
    Gauss va publicar l’any 1827 Disquisitiones generales circa superficies curvas, obra que ha resultat fonamental en el desenvolupament de la geometria diferencial a partir del segle XIX. La documentació de la qual es disposa ...
  • Geometric Hamilton-Jacobi theory for higher-order autonomous systems 

    Colombo, Leonardo; De León, Manuel; Prieto Martínez, Pedro Daniel; Román Roy, Narciso (2014-06-13)
    Article
    Restricted access - publisher's policy
    The geometric framework for the Hamilton-Jacobi theory is used to study this theory in the background of higher-order mechanical systems, in both the Lagrangian and Hamiltonian formalisms. Thus, we state the corresponding ...
  • Geometric properties of the scattering map of a normally hyperbolic invariant manifold 

    Delshams Valdés, Amadeu; Llave Canosa, Rafael de la; Seara, Tere M. (Elsevier, 2008)
    Article
    Open Access
    Given a normally hyperbolic invariant manifold Λ for a map f , whose stable and unstable invariant manifolds intersect transversally, we consider its associated scattering map. That is, the map that, given an asymptotic ...
  • Global block-similarity and pole assignment of class C<sup>p</sup> 

    Ferrer Llop, Josep; Puerta Sales, Ferran (1998)
    Article
    Open Access
    Starting from the existence of a $C^{p}$-basis for any $C^{p}$-family of subspaces having constant dimension, we construct a Brunovsky basis of class $C^{p}$ for a $C^{p}$-family of pairs of matrices having constant ...
  • Grups de matrius 

    Pijuan Casanova, Pau (Universitat Politècnica de Catalunya, 2014-07)
    Bachelor thesis
    Open Access
    S'estudien els grups de matrius clàssics com per exemple el grup lineal, el grup ortogonal, el grup unitari o el grup simplectic, amb la finalitat d'introduir els grups de Lie.
  • Hamiltonian Systems in Multisymplectic Field Theories 

    Echeverría Enríquez, Arturo; León, Manuel de; Muñoz Lecanda, Miguel Carlos; Román Roy, Narciso (2005-06-20)
    Article
    Open Access
    We consider Hamiltonian systems in first-order multisymplectic field theories. First we review the construction and properties of Hamiltonian systems in the so-called restricted multimomentum bundle using Hamiltonian ...
  • Hamilton-Jacobi theory in multisymplectic classical field theories 

    De León, Manuel; Prieto Martínez, Pedro Daniel; Román Roy, Narciso; Vilariño Fernández, Silvia (2017-09-01)
    Article
    Open Access
    The geometric framework for the Hamilton-Jacobi theory developed in the studies of Carinena et al. [Int. J. Geom. Methods Mod. Phys. 3(7), 1417-1458 (2006)], Carinena et al. [Int. J. Geom. Methods Mod. Phys. 13(2), 1650017 ...